Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 11, 2012, 2:55 AM EDT for Fannin County, Union County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2012, 2:55 AM EDT (06:55 UTC)
- Expired
- Aug 11, 2012, 3:45 AM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
Counties Fannin County, GA, Union County, GA
The radar
The Knoxville radar (KMRX), 151 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1442 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
364
WWUS82 KFFC 110655
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 AM EDT SAT AUG 11 2012
GAZ006-008-009-110745-
255 AM EDT SAT AUG 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN UNION...TOWNS AND FANNIN COUNTIES UNTIL 345 AM EDT...
AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MINERAL BLUFF TO JONES CREEK...MOVING
NORTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS UNION...TOWNS AND FANNIN COUNTIES THROUGH 345 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JONES CREEK...HEMP...
HURST...MORGANTON...MINERAL BLUFF...EPWORTH...HIGDON...LOVING...
BLAIRSVILLE...NOTTELY DAM...IVY LOG...TRACK ROCK...GUMLOG...YOUNG
HARRIS AND ALEXANDERS MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8363 3476 8404 3485 8424 3490 8449
3500 8431
TIME...MOT...LOC 0655Z 236DEG 23KT 3493 8428 3491 8415
3486 8404
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 2:54 AM EDT, 1 minute earlier.
Area forecast discussion, Aug 11, 2:54 AM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 AM EDT SAT AUG 11 2012 .SHORT TERM /TODAY THROUGH SUNDAY/... COLD FRONT WORKING ITS WAY INTO NORTHWEST GEORGIA EARLY THIS MORNING SHOULD CONTINUE TO PUSH SOUTH AND EAST THROUGH THE FORECAST AREA TODAY THROUGH THIS EVENING. BEST CHANCES FOR PRECIPITATION SHIFT INTO CENTRAL GEORGIA ZONES BY MIDDAY...BUT SIGNIFICANTLY DRIER AIR IS LAGGING BACK ACROSS THE TENNESSEE VALLEY AND I HAVE KEPT CHANCE POPS ACROSS THE NORTH THROUGH THE MAJORITY OF THE DAY. INSTABILITY IS MARGINAL ACROSS NORTH GEORGIA TODAY AND MODERATE ACROSS CENTRAL GEORGIA. WITH THE BETTER UPPER SUPPORT WELL NORTH OF THE REGION AND LIMITED HEATING ACROSS CENTRAL ZONES DUE TO EXPECTED CLOUD COVER... I DO NOT EXPECT A SIGNIFICANT THREAT FOR WIDESPREAD SEVERE THUNDERSTORMS TODAY. IF CLOUDS BREAK AND CENTRAL GEORGIA HEATS UP A LITTLE BETTER THAN EXPECTED BY THIS AFTERNOON...A FEW ISOLATED SEVERE THUNDERSTORMS WOULD NOT BE IMPOSSIBLE. FOR THE REMAINDER OF THE SHORT TERM FORECAST PERIOD...WEAK NORTHWEST UPPER FLOW AND MUCH DRIER AIR POINT TO A DRY AND PLEASANT END TO THE WEEKEND. TEMPERATURES WILL START OUT NOTICEABLY BELOW SEASONAL NORMALS SUNDAY MORNING BUT SHOULD CLIMB TO NEAR NORMAL FOR SUNDAY AFTERNOON. HOWEVER WITH THE DRY LOW-LEVEL AIRMASS IN PLACE EVEN SUNDAY AFTERNOON SHOULD PROVE TO BE VERY COMFORTABLE FOR MID-AUGUST. 20 .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... A FAIRLY PROGRESSIVE FLOW WILL CONTINUE INTO THE LONG TERM WITH THE WESTERLIES DIPPING INTO THE SOUTHEAST UNITED STATES AND A SERIES OF WEAK SHORT WAVES MOVING THROUGH THE FLOW. EACH SHORT WAVE WILL BRING A CHANCE OF SHOWERS/TSTORMS TO THE CWA. TIMING OF THESE WILL BE DIFFICULT...ALTHOUGH IN THE BEGINNING OF THE LONG TERM THE GFS AND ECMWF ARE IN AGREEMENT ON TIMING...JUST DIFFER ON STRENGTH. THE OTHER PROBLEM ARE THE GUIDANCE TEMPS WHICH APPEAR TO BE TOO COLD ON THE MIN TEMPS AND HAVE THEREFORE RAISED THEM BY A FEW DEGREES. 17 && .AVIATION... 06Z UPDATE... MVFR CEILINGS DEVELOPING ACROSS THE FORECAST AREA AT THIS TIME...AND I EXPECT THE TREND TO CONTINUE. MAJORITY OF THE AREA SHOULD BE MVFR...WITH LOCAL TO SCATTERED AREAS OF IFR CONDITIONS...BY 10Z. CONDITIONS SHOULD IMPROVE TO MOSTLY VFR BY 16Z. OF COURSE EXPECT LOWER CONDITIONS IN AREAS OF SCATTERED CONVECTION. BEST CHANCES FOR CONVECTION WILL BE ACROSS NORTH GEORGIA THROUGH 12Z...SHIFTING SOUTH AND EAST INTO CENTRAL GEORGIA 12Z THROUGH 00Z. WINDS WILL REMAIN PREDOMINATELY SOUTHWEST TO WEST 4-8KT THROUGH 14Z...INCREASING TO 7-12KT AND GRADUALLY BECOMING MORE WEST TO NORTHWEST THROUGH 22Z BEFORE DIMINISHING SOMEWHAT OVERNIGHT. //ATL CONFIDENCE...06Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 86 63 89 64 / 50 20 0 0 ATLANTA 85 65 87 69 / 30 10 0 0 BLAIRSVILLE 81 60 85 55 / 40 10 5 10 CARTERSVILLE 85 61 86 58 / 30 10 5 10 COLUMBUS 86 68 89 70 / 60 20 0 0 GAINESVILLE 83 63 86 65 / 40 20 5 10 MACON 86 68 89 67 / 60 20 0 0 ROME 85 62 87 58 / 30 10 5 10 PEACHTREE CITY 85 62 87 61 / 40 10 0 0 VIDALIA 88 73 90 73 / 60 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 10, 5:40 PM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 PM EDT FRI AUG 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 540 PM EDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... NUMEROUS THUNDERSTORMS ARE EXPECTED OVER PORTIONS OF NORTH GEORGIA. A FEW OF THE STORMS MAY BECOME SEVERE. OTHERWISE...SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT OVER TENNESSEE WILL MOVE SOUTHEAST INTO NORTH GEORGIA TONIGHT. THE FRONT SHOULD BECOME NEARLY STATIONARY OVER CENTRAL GEORGIA BY EARLY SATURDAY. .PRIMARY HAZARDS... FREQUENT LIGHTNING...POSSIBLE DAMAGING WINDS AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BETWEEN 600 AND 1000 PM EDT. .DISCUSSION... MODERATELY HIGH INSTABILITY WITH CAPE VALUES FROM 1500 TO 2000 J/KG WILL PREVAIL TONIGHT IN ADVANCE OF THE FRONT. VERTICAL WIND SHEAR WILL ALSO BE SLIGHTLY STRONGER THAN RECENT DAYS BUT STILL WEAK ENOUGH TO PRECLUDE WIDESPREAD ORGANIZED SEVERE STORMS. ONLY A FEW STORMS WILL MAY BECOME SEVERE THIS EVENING. PRECIPITABLE WATER VALUES ARE IN THE 1.6 TO 1.8 INCH RANGE. IN ADDITION TO POSSIBLE DAMAGING WINDS AND LIGHTNING...MINOR FLOODING AND PONDING OF WATER IN POOR DRAINAGE AREAS CAN ALSO BE EXPECTED WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...THE FRONT WILL GRADUALLY MOVE SOUTH SATURDAY...STORMS SHOULD BE CONFINED TO MIDDLE GEORGIA BEFORE MOVING OUT AND ENDING SATURDAY NIGHT. SUNDAY SHOULD BE MOSTLY CLEAR BUT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL AGAIN BE POSSIBLE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED...HOWEVER SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA OR BY TWEETING THE REPORT USING HASTAG GAWX. 16
In the hours before
Special weather statement, Aug 10, 9:58 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 958 PM EDT FRI AUG 10 2012 GAZ023>025-110230- 958 PM EDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BANKS... HALL AND JACKSON COUNTIES UNTIL 1030 PM EDT... AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GAINESVILLE...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BANKS...HALL AND JACKSON COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OAKWOOD...GAINESVILLE...CANDLER...LULA AND GILLSVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3418 8358 3420 8394 3440 8393 3441 8357 TIME...MOT...LOC 0157Z 271DEG 11KT 3430 8382 16
Local storm report, Aug 10, 11:25 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 PM EDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 6 NE CARTERSVILLE 34.23N 84.73W
08/10/2012 BARTOW GA 911 CALL CENTER
SEVERAL TREES BLOWN DOWN ALONG AND NEAR GEORGIA HIGHWAY
20.
0935 PM TSTM WND DMG 8 W CANTON 34.24N 84.63W
08/10/2012 CHEROKEE GA EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN ALONG AND NEAR
GEORGIA HIGHWAY 20.
0945 PM TSTM WND DMG 1 E BALL GROUND 34.34N 84.36W
08/10/2012 CHEROKEE GA EMERGENCY MNGR
A TREE BLOWN DOWN NEAR GEORGIA HIGHWAY 20.
0950 PM TSTM WND DMG 2 E CANTON 34.24N 84.46W
08/10/2012 CHEROKEE GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN NEAR GEORGIA HIGHWAY 20.
1000 PM TSTM WND DMG 7 SE DAWSONVILLE 34.35N 84.03W
08/10/2012 DAWSON GA 911 CALL CENTER
A COUPLE OF TREES WERE BLOWN DOWN ALONG GEORGIA HIGHWAY
53 NEAR WAR HILL PARK ROAD.
&&
KFRANTZSpecial weather statement, Aug 10, 11:37 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1137 PM EDT FRI AUG 10 2012 GAZ041-042-052-110400- 1137 PM EDT FRI AUG 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CARROLL... HARALSON AND HEARD COUNTIES UNTIL MIDNIGHT EDT... AT 1131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BLACKJACK MOUNTAIN...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL... HARALSON AND HEARD COUNTIES THROUGH MIDNIGHT EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE EPHESUS...BOWDON...CENTRALHATCHEE... LOWELL...BOWDON JUNCTION...JOHN TANNER STATE PARK... ROOPVILLE...CARROLLTON...MOUNT ZION...BREMEN AND WACO. && LAT...LON 3376 8509 3328 8501 3325 8526 3372 8536 TIME...MOT...LOC 0335Z 266DEG 22KT 3349 8534
Special weather statement, Aug 11, 1:52 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 AM EDT SAT AUG 11 2012
GAZ014-021-022-032>034-110630-
152 AM EDT SAT AUG 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN CHEROKEE...COBB...DAWSON...FORSYTH...GWINNETT AND FULTON COUNTIES
UNTIL 230 AM EDT...
AT 149 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUFFINGTON TO SANDY PLAINS...MOVING EAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CHEROKEE...COBB...DAWSON...FORSYTH...GWINNETT AND FULTON
COUNTIES THROUGH 230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SWEAT MOUNTAIN...SANDY PLAINS...BUFFINGTON...UNION
HILL...HICKORY FLAT...MOUNTAIN PARK...BIRMINGHAM...FREE HOME...
LATHEMTOWN...ROSWELL...MILTON...HOLBROOK...DREW...DUCKTOWN AND
ALPHARETTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3441 8397 3439 8398 3435 8398 3428 8393
3419 8399 3420 8403 3418 8406 3416 8406
3412 8394 3393 8400 3399 8454 3413 8445
3426 8445 3442 8399
TIME...MOT...LOC 0552Z 253DEG 21KT 3425 8436 3416 8435
3403 8446Special weather statement, Aug 11, 2:53 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 AM EDT SAT AUG 11 2012
GAZ023-025-034-035-110730-
253 AM EDT SAT AUG 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN BARROW...GWINNETT...HALL AND JACKSON COUNTIES UNTIL 330 AM EDT...
AT 249 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BUFORD DAM-LAKE LANIER PARKS TO HARBIN...
MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARROW...GWINNETT...HALL AND JACKSON COUNTIES THROUGH 330 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUFORD
DAM-LAKE LANIER PARKS...HARBIN...HOG MOUNTAIN...SUWANEE...SUGAR
HILL...LAWRENCEVILLE...GRAYSON...DACULA...BUFORD...REST HAVEN...LAKE
LANIER ISLANDS...AUBURN...CARL...CHATEAU ELAN AND AQUALAND PARK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3421 8376 3411 8364 3400 8359 3391 8377
3393 8380 3383 8393 3399 8413 3405 8410
3409 8411 3418 8406 3419 8399 3422 8396
3428 8393
TIME...MOT...LOC 0652Z 239DEG 15KT 3416 8405 3405 8389
3396 8386Special weather statement, Aug 11, 2:55 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 AM EDT SAT AUG 11 2012
GAZ006-008-009-110745-
255 AM EDT SAT AUG 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN UNION...TOWNS AND FANNIN COUNTIES UNTIL 345 AM EDT...
AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MINERAL BLUFF TO JONES CREEK...MOVING
NORTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS UNION...TOWNS AND FANNIN COUNTIES THROUGH 345 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JONES CREEK...HEMP...
HURST...MORGANTON...MINERAL BLUFF...EPWORTH...HIGDON...LOVING...
BLAIRSVILLE...NOTTELY DAM...IVY LOG...TRACK ROCK...GUMLOG...YOUNG
HARRIS AND ALEXANDERS MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3499 8363 3476 8404 3485 8424 3490 8449
3500 8431
TIME...MOT...LOC 0655Z 236DEG 23KT 3493 8428 3491 8415
3486 8404The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:54 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Aug 10, 9:18 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Aug 10, 9:27 PM EDT | Special Weather Statement | FFC | Hall | 33 min |
| Aug 10, 9:29 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 10, 9:44 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 46 min |
| Aug 10, 9:58 PM EDT | Special Weather Statement | FFC | Hall | 32 min |
| Aug 10, 11:37 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 23 min |
| Aug 11, 1:52 AM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 38 min |
| Aug 11, 2:53 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 37 min |
| Aug 11, 5:03 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 42 min |
| Aug 11, 6:34 AM EDT | Special Weather Statement | FFC | Schley, Sumter | 41 min |
| Aug 11, 1:58 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 32 min |
| Aug 11, 2:52 PM EDT | Special Weather Statement | FFC | Warren | 8 min |
| Aug 11, 4:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.